# SDR SIMA200607201

- Difficulty date: March 11, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 28772822
- Condition: False Indication
- Location: Cargo Compt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED IN FLIGHT, FOLLOWED AOM AND DISCHARGED FIRE BOTTLES AND DECLARED EMERGENCY AND DIVERTED.  REPLACED CARGO FIRE BOTTLES AND BOTH CARGO SMOKE DETECTORS.  PERFORMED COMPLETE OPERATIONAL CHECK OF SYSTEM WITH NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.  (K)
